# SDR 2001FA0000685

- Difficulty date: December 11, 2001
- Submitted: December 27, 2001
- Operation: General aviation
- Aircraft: N123MT
- Make and model: Enstrm 280C
- Aircraft serial: 1063
- Engine: Lyc HIO360E1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 4 CYLINDER HAD AN INTAKE VALVE SEAT COME LOOSE AND THE PISTON HAD BROKEN RINGS.  SUBSEQUENT LOSS OF POWER.
